# SDR DALA2019050602906

- Difficulty date: May 4, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 68,723 hours, 26,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING. CORRECTIVE ACTION: REPLACED 1 EACH 2R EMERGENCY LIGHT LENS ASSY REF MM 33-50 CKS OK. (1059338)
